# SDR SCNA00387

- Difficulty date: November 10, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 51,865 hours, 24,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OF LIMITS ON THE FLOORBEAM AT STA 344 RBL 12 THROUGH 24.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED DAMAGED SECTION IAW B727 SRM 511001 AND 531008.  FABRICATED NEW FLOORBEAM REPAIR FROM BAC 15061451, BAC 14902831 AND BAC 14902785 IAW B727 SRM 531008.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002 AND 531008.
